# SDR USAABB97111

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - R1 AND L4 EXIT IDENTIFIERS CRACKED AND LIGHTS DIM.  MAINTENANCE REPLACED THE ASSEMBLIES AND BATTERIES.  (M)
